MathSciNet Relay Station
MathSciNet bibliographic data
MR1291787 46K15 (46L99 47D25 47D50)
Molnár, Lajos Algebraic difference between $p$-classes of an $H^*$-algebra. Proc. Amer. Math. Soc. 124 (1996), no. 1, 169–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement